# SDR SWAA2022022372429

- Difficulty date: February 14, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 59,706 hours, 37,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LEFT HAND OVERWING EXIT DOOR INOP. / [01] REPLACED BATTERY PACK POSITION M1668 AT LEFT HAND OVERWING EMERGENCY EXIT DOOR AND PERFORMED INSTALLATION TEST AS PER B737 AMM TASK 33-51-06-960-805. TEST OK.;[02] VERIFIED
